anyone any expeirence on Mirtazapine - Remeron

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

GIjo
Regular Member


Date Joined Mar 2005
Total Posts : 24
   Posted 5/4/2005 4:42 AM (GMT -7)   
Hi all.
looking for some info. ive got myself to the GP and he given me Mirtazapine. he says will help me sleep. would like to know more about it b4 i take it - should have asked GP but he didnt make me feel to comfortable and couldnt tell or ask what i wanted to.
any way just wondering if anyones heard of it.
Good day to all
GIJo
 
update just found out that its aka Remeron - found out it can make you sleepy and make you put on weight - this doesnt seem too bad, could do with a bit of sleep and a bit of meat on me ( im 7 1/2 stone and 5ft 7 - not ideal really and i dont like feeling skin and bone).
 
good afternoon
gijo

Post Edited (GIjo) : 5/4/2005 8:00:59 AM (GMT-6)


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 5/4/2005 9:23 AM (GMT -7)   
Sounds like you've answered your own question GIjo!!

Good sleep WILL help your health problems and your depression. Healing happens in your deep sleep, so if you have chronic illness, it should help that too.

Blessings!
In His Grip,
AlwaysRosie
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, High BP, GI Inflamation, Diverticuloses
Plaquenil, RX Motrin, Lexapro, Amitriptylene, Salagen, Lotrel
 
Please help HealingWell help others. Donate today: http://www.healingwell.com/donate/


Krista
Regular Member


Date Joined Jul 2003
Total Posts : 111
   Posted 5/4/2005 2:20 PM (GMT -7)   

Hi Gijo

I take Remeron I have been on it for about 4 years, it has been the best antidepressant I have tried. I don't find it makes me sleepy but the side effects were very miminal and I have alot of trouble with my stomach and its really helped there also. I think you will really be happy with it. Let me know how you do?

Krista

 

 


damwinston
Regular Member


Date Joined May 2005
Total Posts : 122
   Posted 5/9/2005 6:13 AM (GMT -7)   

It affected me differently. I gained 18 pounds in 1 week and all I wanted was sugar (I am a salt girl, not a sugar girl).

Do your research.

Take Care,

dammy


Thanks for the help.
Most people call me dammy.


pihyng
New Member


Date Joined May 2005
Total Posts : 1
   Posted 5/30/2005 5:58 AM (GMT -7)   
I agree that it's the best anti-depressant for me..
But after taking it for abt half a year, i gained 10kg...
Lately, i cry a lot because i think i am fat n ugly...
I tried to exercise n diet.. not eating much.. no sweets.. no soft drinks.. no fast food..
exercise half an hour a day.. but not losing much weight...

i really hate my body.. just now i am so frustrated ...
i dun know what to do...

Post Edited By Moderator (CheerDad (Randy)) : 5/31/2005 9:40:57 AM (GMT-6)


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 5/30/2005 12:24 PM (GMT -7)   
Hi and Welcome to HealingWell, Pihyn!
 
I'm glad that you've found us and hopefully some others will come along and add their thoughts to this note!
 
It sounds to me like you need to re-call your Dr. and let him/her know that this is how you are feeling.  This doesn't sound like the medication is working.
 
Please call your Dr. and tell them just what you wrote here, and hopefully they can get you started on something else that will help you right away!!
 
Best of luck to you and many good wishes!!
 
Hugs, Teri :)
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


Dognut
Regular Member


Date Joined May 2005
Total Posts : 22
   Posted 5/30/2005 8:04 PM (GMT -7)   
Pihyn -

I'd agree with Teri - this sounds like the drug is NOT working for you!

I know haw hard it is to 'put yourself forward' when you are dealing with depression - but this is one instance where you really have to push yourself to do it - or if you have a friend or relative who you can tell this problem to and have them go with you, to 'remind' you to talk to the Dr about how the meds are not working for you!

One of the things about so many of the 'mental illnesses' / disorders, whatever - is that there are no 'tests' to measure exactly how our bodies are 'off' chemically, and alot of medication for it is trial and error.... sometimes LOTS of error, until you hit on the right thing for YOUR particular chemistry.

since the Dr only sees you, really, for a few minutes - all he has to go by is what you tell him - and if you don't say anything, he assumes you are OK - when you AREN'T.

So please tell him - " this stuff is 'close' but not right" and see if there is something that will not have the weight side effects....

I am over weight, too. and while I really don't care what i LOOK like, I get really frustrated because I want to do so many things, and I get too tired, breathless, sweaty, hot and miserable because of my weight. I have a teenage son I adore, who I would love to do things with, and I'm such a lump! Diets don't seem to work for me at all, either!

laura

rabity
New Member


Date Joined Jun 2005
Total Posts : 2
   Posted 6/11/2005 2:48 AM (GMT -7)   
Hi all,

Please note something like Mirtazapine does affect weight. You may need to speak to a dietician or dr about it.

The main problem with the drug is that it has a high water retention affect on your body , thats why its seems you have put on alot of weight.

The only thing i can recommend is look at things like salt(sodium) intake in your diet. i feel once you focus on that you may have some control over it.


Rabity

AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 6/11/2005 6:50 AM (GMT -7)   
Welcome Rabity!!

Good point!!! And to help rid the body of excess water . . . we need to drink LOTS of water. Sounds backwards . . . but that's what it takes to flush things out.


How are you doing lately Pihyng and GIjo???

Blessings!
In His Grip,
AlwaysRosie
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Synthroid, RX Motrin, Lexapro, Amitriptylene, Salagen, Lotrel
 
Please help HealingWell help others. Donate today: http://www.healingwell.com/donate/

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:26 AM (GMT -7)
There are a total of 2,732,452 posts in 301,021 threads.
View Active Threads


Who's Online
This forum has 151186 registered members. Please welcome our newest member, debbixij.
194 Guest(s), 8 Registered Member(s) are currently online.  Details
Georgia Hunter, 73monte, imagardener2, mtm3461, Tudpock18, Hilander64, Nomar Lupron 4 Me, Buddy Blank


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer